# SDR SWIA201025076

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 25,063 hours, 21,319 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY MAIN CABIN DOOR IS INOPERATIVE.  (FLT 6900)  REPAIRED WIRE AT EMERGENCY EXIT LIGHT CONNECTOR PIN.
